# SDR FDEA202002270433

- Difficulty date: February 27, 2020
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB42581
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

L/H WING TIP AFT - LOWER SURFACE BETWEEN ACCESS PANEL#528CB AND AFT POSITION   LIGHT - 2 CRACKS EMINATING FROM FASTENER HOLE, CRACKS CONFIRMED AND ENDS. PERFORMED A PERMANENT REPAIR IN ACCORDANCE TO SRM VOLUME I CHAPETER 57-00-01   FIGURE 4 (SHEET 2).
